# SDR DALA2016112609245

- Difficulty date: November 25, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 39,404 hours, 20,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU FAILS STEP 1M AT C1, C2 AND AFT POSITION 13WL, REPLACED AFT POSITION 13WL ESPU
